Alert archive / Illinois / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 138, NWS Quad Cities, IA

August 23, 2007Bureau County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Aug 23, 2007, 5:06 PM CDT for Bureau County, Illinois. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 23, 2007, 5:06 PM CDT (22:06 UTC)
Expired
Aug 23, 2007, 6:00 PM CDT
In force
54 min
Issued by
NWS Quad Cities, IA
Area
Counties, with a storm outline in the text

County Bureau County, IL

The radar

The Quad Cities radar (KDVN), 84 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 23, 5:37 PM CDTTSTM WND DMGPrinceton, ILTREE BRANCHES AND SMALL LIMBS DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 23, 12:28 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.1 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2007-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 314 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2007-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 223 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
314 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
1080 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
223 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDVN 232206
SVRDVN
ILC011-232300-
/O.NEW.KDVN.SV.W.0138.070823T2206Z-070823T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
506 PM CDT THU AUG 23 2007

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BUREAU COUNTY IN NORTH CENTRAL ILLINOIS...

* UNTIL 600 PM CDT.

* AT 505 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
  APPROXIMATELY NEAR BUDA...OR ABOUT 12 MILES NORTHEAST OF KEWANEE...
  AND MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WYANET AROUND 515 PM CDT...
  TISKILWA AROUND 520 PM CDT...
  PRINCETON AROUND 525 PM CDT...
  LA MOILLE AROUND 545 PM CDT...

THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 37 AND
66.

THIS INCLUDES INTERSTATE 180 BETWEEN MILE MARKERS 2 AND 13.

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

THIS STORM IS ALSO PRODUCING HEAVY RAIN AND URBAN AND SMALL STREAM
FLOODING.

LAT...LON 4139 8986 4123 8988 4124 8937 4158 8917

$$
2 follow-up statements
000 
WWUS53 KDVN 232227
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
527 PM CDT THU AUG 23 2007

ILC011-232300-
/O.CON.KDVN.SV.W.0138.000000T0000Z-070823T2300Z/
BUREAU IL-
527 PM CDT THU AUG 23 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR BUREAU COUNTY...

AT 526 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS LOCATED APPROXIMATELY NEAR PRINCETON...MOVING
NORTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  DOVER...COAL HOLLOW AND 8 MILES SOUTHEAST OF KASBEER AROUND 535 PM
  CDT...
  MALDEN AROUND 540 PM CDT...
  ZEARING AROUND 545 PM CDT...
  ARLINGTON AND LA MOILLE AROUND 550 PM CDT...

THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 37 AND
66.

THIS INCLUDES INTERSTATE 180 BETWEEN MILE MARKERS 3 AND 13.

LAT...LON 4146 8985 4123 8988 4126 8937 4158 8917

$$
000 
WWUS53 KDVN 232301
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
559 PM CDT THU AUG 23 2007

ILC011-232309-
/O.EXP.KDVN.SV.W.0138.000000T0000Z-070823T2300Z/
BUREAU IL-
559 PM CDT THU AUG 23 2007

...THE SEVERE THUNDERSTORM WARNING FOR BUREAU COUNTY EXPIRES AT 600
PM CDT...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED
TO EXPIRE.

HOWEVER...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED WIDESPREAD
THUNDERSTORMS OVER THE COUNTY. THESE STORMS WILL BRING PERIODS
OF VERY HEAVY RAIN WITH RATES IN EXCESS OF 1 INCH IN LESS THAN AN
HOUR. THIS WILL RESULT IN POOR VISIBILITY AND FLOODING OF LOW LYING
AND POORLY DRAINED AREAS...SMALL CREEKS AND STREAMS AND DITCHES AND
UNDERPASSES. SOME STORMS MAY ALSO BRING GUSTY WINDS OF 40 MPH AND SMALL
HAIL. 

LAT...LON 4146 8985 4123 8988 4126 8937 4158 8917

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 3:00 PM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, Aug 23, 3:00 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
300 PM CDT THU AUG 23 2007

.SYNOPSIS...LOW PRESSURE WILL DEVELOP OVER EASTERN KANSAS AND
NEBRASKA TONIGHT AND MOVE TO THE EAST ALONG A STATIONARY BOUNDARY
EXTENDING ACROSS IOWA AND ILLINOIS. THUNDERSTORMS WITH HEAVY RAIN
ARE EXPECTED TO DEVELOP WHICH MAY LEAD TO LOCALIZED FLASH FLOODING
TONIGHT. PERIODS OF RAIN...LIKELY HEAVY AT TIMES...WILL OCCUR AGAIN
ON FRIDAY AS THE STATIONARY BOUNDARY BEGINS TO SLOWLY DRIFT TO THE
SOUTH.
&&

.SHORT TERM...REST OF TODAY AND FRIDAY...SCATTERED THUNDERSTORMS
WILL OCCUR THIS EVENING ACROSS THE FORECAST AREA. HEAVIER AND MORE
WIDESPREAD RAIN IS EXPECTED AGAIN OVERNIGHT AS LOW PRESSURE DEVELOPS
OVER EASTERN KANSAS AND NEBRASKA AND MOVES ACROSS IOWA ALONG A 850
MB/SFC BOUNDARY. ALL SHORT RANGE WEATHER MODELS SHOW THIS
DEVELOPMENT WITH VARYING AMOUNTS OF MODERATE TO HEAVY MODEL QPF. I
HAVE POPULATED MY QPF GRIDS WITH 18Z HPC QPF WHICH SEEMS TO BE
REASONABLE. I HAVE EXTENDED THE FLASH FLOOD WATCH THAT WAS IN AFFECT
ACROSS MY NORTHERN FORECAST AREA TO THE SOUTH AND THIS WATCH NOW
INCLUDES ALL MY FORECAST AREA COUNTIES THROUGH 00Z SAT. PERIODS OF
HEAVY RAIN WILL CONTINUE ON FRIDAY UNTIL THE SFC/850 MB BOUNDARY
SLOWLY SAGS TO THE SOUTH AS HIGH PRESSURE BEGINS TO BUILD INTO THE
UPPER MISSISSIPPI VALLEY. ...KUHL...
&&

.LONG TERM...SATURDAY TROUGH NEXT THURSDAY...THIS FORECAST PERIOD
WILL START OFF DRY AND LESS HUMID AS HIGH PRESSURE CONTINUES TO
BUILD INTO THE UPPER MID WEST. THE NEXT CHANCE OF RAIN WILL BE
TUESDAY AFTERNOON THROUGH WEDNESDAY AS A COLD FRONT MOVES ACROSS THE
AREA. I HAVE INCLUDED CHANCE POPS IN THE FORECAST FOR THIS TIME
FRAME. DRY AND PLEASANT WEATHER WILL RETURN TO THE REGION LATE IN
THE FORECAST PERIOD AS COOLER HIGH PRESSURE BUILDS IN FROM CANADA.
...KUHL...
&&

.AVIATION...
GENERAL MVFR CIGS WILL PREVAIL ACROSS THE REGION THIS EVENING AND
OVERNIGHT. INTERMITTENT IFR CONDITIONS IN SHOWERS AND THUNDERSTORMS
WITH BRIEF LIFR CONDITIONS MAY OCCUR IN THE HEAVIEST STORMS. SFC
VSBYS COULD DROP TO 1-2 MILES IN HEAVY RAIN WITH CIGS AOB 1,000 FT.
STRONG GUSTY WINDS OF 30 TO 50 MPH AND HAIL ARE ALSO POSSIBLE IN THE
STRONGEST THUNDERSTORMS. ...KUHL...
&&

.HYDROLOGY...
BUSY HYDRO EVENT UNFOLDING WITH MANY FCST POINTS IN FLOOD WARNINGS
OR ADVISORIES...AND POTENTIALLY SIGNIFICANT CHANGES BEYOND WHAT THE
GOING FORECASTS DESCRIBE.

NEW FLOOD WARNINGS HAVE BEEN ISSUED TODAY FOR THE FOLLOWING RIVERS...
- MISSISSIPPI RIVER FROM THE QUAD CITIES DOWNSTREAM TO NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS.
- MIDDLE AND LOWER WAPSIPINICON RIVER.
- LOWER CEDAR RIVER INCLUDING THE CEDAR RAPIDS IA AREA.
- IOWA RIVER FROM ITS CONFLUENCE WITH THE CEDAR RIVER DOWNSTREAM TO
THE MISSISSIPPI RIVER.

FLOOD WARNINGS CONTINUE FOR THE FOLLOWING RIVERS...
- UPPER TO MIDDLE WAPSIPINICON RIVER.
- IOWA RIVER UPSTREAM OF CORALVILLE LAKE.
- ROCK RIVER.
- PECATONICA RIVER.

FLOOD ADVISORIES CONTINUE FOR THE FOLLOWING RIVERS...
- MISSISSIPPI RIVER IN THE DUBUQUE IA AREA.
- CEDAR RIVER FROM THE VINTON IA AREA UPSTREAM.

THE RIVER FORECASTS ARE BASED ON COMBINED OBSERVED AND FORECAST
RAINFALL. THE 18Z HPC QPF FEATURED SOME SIGNIFICANT INCREASES IN OUR
FORECAST AREA WHICH TRANSLATED TO SOME SIGNIFICANT INCREASES IN THE
RIVER FORECASTS. THE RIVERS MOST AFFECTED WERE THE IOWA RIVER
DOWNSTREAM OF CORALVILLE LAKE...THE LOWER SKUNK RIVER BASIN...THE
LOWER DES MOINES RIVER BASIN AND THE ROCK RIVER BASIN. ALTHOUGH THE
FORECAST HYDROGRAPHS HAVE BEEN UPDATED ON OUR WEB PAGE...I HAVE
DECIDED TO LET THE EVENING SHIFT DECIDE ON ANY CHANGES. IN
ADDITION...THE 00Z HPC QPF WILL PROVIDE ADDITIONAL INFORMATION.
..JAZ..
&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH FRIDAY EVENING ALONG AND NORTH OF
HIGHWAY 92.  FLASH FLOOD WATCH MIDNIGHT TONIGHT THROUGH FRIDAY
EVENING FOR ALL OTHER LOCATIONS.

IL...FLASH FLOOD WATCH THROUGH FRIDAY EVENING ALONG AND NORTH OF
HIGHWAY 92.  FLASH FLOOD WATCH MIDNIGHT TONIGHT THROUGH FRIDAY
EVENING FOR ALL OTHER LOCATIONS.

MO...FLASH FLOOD WATCH MIDNIGHT THROUGH FRIDAY EVENING.

&&

KUHL/JAZ
Hazardous weather outlook, Aug 23, 10:55 AM CDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1055 AM CDT THU AUG 23 2007

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-241600-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
1055 AM CDT THU AUG 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY AND THIS
EVENING ACROSS THE AREA...AS WELL AS A POTENTIAL FOR HEAVY RAIN
AND FLASH FLOODING. THUNDERSTORMS MOVING ACROSS CENTRAL IOWA INTO
THE AREA TODAY MAY BECOME MORE ORGANIZED...WITH A POTENTIAL FOR
THE STORMS TO BECOME SEVERE MAINLY EAST OF THE MISSISSIPPI BY
EARLY AFTERNOON. THUNDERSTORMS ARE EXPECTED TO DEVELOP TO THE WEST
AND MOVE INTO THE AREA LATER TODAY AND THROUGH THE OVERNIGHT HOURS
AS WELL. THE PRIMARY THREAT FROM ANY STORMS WILL BE FROM HEAVY
RAIN AND DAMAGING WINDS...WITH A SMALLER RISK FOR LARGE HAIL.

RISES TO FLOOD STAGE ARE OCCURRING ON ILLINOIS TRIBUTARY
RIVERS...PARTICULARLY ON THE ROCK RIVER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON FRIDAY. PERIODS
OF THUNDERSTORMS WILL PERSIST ACROSS THE AREA...WITH OVERNIGHT
THUNDERSTORMS ENDING IN THE MORNING...THEN STORMS DEVELOPING AND
MOVING ACROSS AGAIN IN THE AFTERNOON AND EVENING HOURS. THE
PRIMARY RISKS FROM STORMS TOMORROW WILL BE FROM HEAVY RAIN AND
DAMAGING WINDS.

SEVERAL IOWA AND ILLINOIS TRIBUTARY RIVERS...AS WELL AS THE
MAINSTEM MISSISSIPPI RIVER...WILL APPROACH OR MAINTAIN RIVER
LEVELS ABOVE FLOOD STAGE BY THE END OF THE WEEK. THE AMOUNT OF
RISE WILL DEPEND VERY STRONGLY HOW MUCH RAIN FALLS OVER THE NEXT
COUPLE OF DAYS...AND WHERE IT FALLS. IN GENERAL...MINOR TO
MODERATE FLOODING IS EXPECTED ON SEVERAL TRIBUTARY RIVERS...WITH
MINOR FLOODING POSSIBLE ALONG THE MISSISSIPPI RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT. IN
ADDITION...SPOTTERS ARE ENCOURAGED TO CALL IN REPORTS OF RAINFALL
OVER 1 INCH AS WELL AS ANY FLOODING.

MAYES

In the hours before

Local storm report, Aug 23, 3:14 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
314 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      4 NNW LONG GROVE        41.75N 90.60W
08/23/2007                   SCOTT              IA   LAW ENFORCEMENT

            WATER OVER THE ROAD ON 305TH ST...IN THE 15600 BLOCK.

&&

JAZ
Local storm report, Aug 23, 3:24 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
324 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     FULTON                  41.87N 90.16W
08/23/2007                   WHITESIDE          IL   LAW ENFORCEMENT

            TREE DOWN.

&&
Local storm report, Aug 23, 3:29 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
329 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     ALBANY                  41.79N 90.22W
08/23/2007                   WHITESIDE          IL   LAW ENFORCEMENT

            TREE DOWN.

&&
Local storm report, Aug 23, 3:39 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
339 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HEAVY RAIN       3 SW MCCAUSLAND         41.71N 90.49W
08/23/2007  M4.65 INCH       SCOTT              IA   AMATEUR RADIO

            RAINFALL SINCE MIDNIGHT

&&

RAYW
Local storm report, Aug 23, 3:51 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
351 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     HEAVY RAIN       1 W EMERSON             41.80N 89.79W
08/23/2007  M2.50 INCH       WHITESIDE          IL   TRAINED SPOTTER

            RAINFALL TOTAL SINCE 1 PM. DITCHES FULL.

&&
Local storm report, Aug 23, 4:56 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
456 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     TSTM WND DMG     1 W MAGNOLIA            41.11N 89.21W
08/23/2007                   PUTNAM             IL   LAW ENFORCEMENT

            MULTIPLE TREES DOWN ACROSS ROUTE 18

0216 PM     TSTM WND DMG     5 W MC NABB             41.18N 89.31W
08/23/2007                   PUTNAM             IL   LAW ENFORCEMENT

            MULTIPLE TREES DOWN ACROSS ROUTE 26

0228 PM     TSTM WND DMG     MC NABB                 41.18N 89.21W
08/23/2007                   PUTNAM             IL   LAW ENFORCEMENT

            MULTIPLE TREES DOWN

0229 PM     TSTM WND DMG     MAGNOLIA                41.11N 89.20W
08/23/2007                   PUTNAM             IL   LAW ENFORCEMENT

            POWER LINES DOWN

&&

STEVEK

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 10:25 PM CDTRiver Flood WarningDVNWhiteside7 days
Aug 23, 3:46 AM CDTFlash Flood WatchDVNRock Island, Whiteside42 hr
Aug 23, 6:18 AM CDTRiver Flood AdvisoryDVNJo Daviess3 days
Aug 23, 12:38 PM CDTSevere Thunderstorm WarningDVNHenderson, Warren52 min
Aug 23, 12:42 PM CDTSevere Thunderstorm WarningDVNRock Island, Whiteside63 min
Aug 23, 1:17 PM CDTRiver Flood WarningDVNRock Island46 hr
Aug 23, 1:17 PM CDTRiver Flood WarningDVNMercer, Rock Island46 hr
Aug 23, 1:17 PM CDTRiver Flood WarningDVNMercer, Rock Island46 hr
Aug 23, 1:17 PM CDTRiver Flood WarningDVNHenderson, Mercer7 days
Aug 23, 1:17 PM CDTRiver Flood WarningDVNHenderson, Mercer7 days
Aug 23, 1:17 PM CDTRiver Flood WarningDVNHenderson8 days
Aug 23, 1:17 PM CDTRiver Flood WarningDVNHancock, Henderson8 days
Aug 23, 1:17 PM CDTRiver Flood WarningDVNHancock70 hr
Aug 23, 1:17 PM CDTRiver Flood WarningDVNHancock7 days
Aug 23, 1:37 PM CDTSevere Thunderstorm WarningDVNBureau, Putnam53 min
Aug 23, 5:12 PM CDTSevere Thunderstorm WarningDVNWhiteside30 min
Aug 23, 5:26 PM CDTSevere Thunderstorm WarningDVNRock Island49 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.